MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED 7 CEILING TRIO; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED 7 CEILING TRIO; SURGICAL LIGHT
Model Number 4068310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue was caused by a third party company.Therefore, a further complaint investigation at trumpf medical will not identify a root cause or bring new information.Trumpf medical is reporting this event to health canada as the medical device "iled 7 ceiling trio" is involved.The root cause for the event is not related to trumpf medical/hillrom.Based on this information, no further action is required.
 
Event or Problem Description
Customer reported during a case, a screw fell out of the monitor holder and landed on to the floor after 3rd party installed the monitors on the customers system.No harm or impact to a surgical procedure was reported.This report was filed in our complaint handling system as complaint (b)(4).

Brand Name
ILED 7 CEILING TRIO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld 07318
GM   07318
MDR Report Key15594658
Report Number9681407-2022-00021
Device Sequence Number2215396
Product Code FSY
UDI-Device Identifier00887761995840
UDI-Public887761995840
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4068310
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown